On contractibility of th orbit space of a G-poset of Brauer pairs

Date
1999-02-15
Authors
Barker, L.
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of Algebra
Print ISSN
0021-8693
Electronic ISSN
1090-266X
Publisher
Elsevier
Academic Press
Volume
212
Issue
2
Pages
460 - 465
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

Given ap-blockbof a finite groupG, we show that theG-poset of Brauer pairs strictly containing (1,b) has contractibleG-orbit space. A similar result is proved for certainG-posets ofp-subgroups. Both results generalise P. Symonds' verification of a conjecture of P. Webb. © 1999 Academic Press.

Course
Other identifiers
Book Title
Keywords
Double simplicial complex, Orbit space, Poset of Brauer pairs
Citation
Published Version (Please cite this version)